MURAL - Maynooth University Research Archive Library



    Items where Author is "O'Shea, James"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Thesis
    Number of items: 2.

    Article

    O'Shea, James (2011) Sums of Squares in Certain Quaternion and Octonion Algebras. Comptes Rendus Mathematique, 349 (5-6). pp. 239-242. ISSN 1631-073X

    Thesis

    O'Shea, James (1998) The Web of Addiction An Exploration of the Complex Physiological, Psychological, Social and Political Forces Involved in the Development of Addictive Behaviours. Masters thesis, National University of Ireland Maynooth.

    This list was generated on Wed Jul 24 22:28:27 2024 UTC.